- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 357697, 14 pages
Existence of Unbounded Solutions for a Third-Order Boundary Value Problem on Infinite Intervals
School of Sciences, China University of Geosciences, Beijing 100083, China
Received 20 June 2012; Accepted 31 July 2012
Academic Editor: Zengji Du
Copyright © 2012 Hairong Lian and Junfang Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Ying Wang, Lishan Liu, and Yonghong Wu, “Positive solutions for singular semipositone boundary value problems on infinite intervals,” Applied Mathematics and Computation, vol. 227, pp. 256–273, 2014.
- Hairong Lian, Junfang Zhao, and Ravi P Agarwal, “Upper and lower solution method for nth-order BVPs on an infinite interval,” Boundary Value Problems, vol. 2014, no. 1, pp. 100, 2014.
- Mostepha Naceri, Ravi P. Agarwal, Erbil Cetin, and El Haffaf Amir, “Existence of solutions to fourth-order differential equations with deviating arguments,” Boundary Value Problems, 2015.